Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 251, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 22, 2005, 3:29 PM CDT for Elmore County, Tallapoosa County, Alabama. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2005, 3:29 PM CDT (20:29 UTC)
- Expired
- Apr 22, 2005, 4:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Elmore County, AL, Tallapoosa County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 503 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 902 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 222029
SVRBMX
ALC051-123-222115-
/O.NEW.KBMX.SV.W.0251.050422T2029Z-050422T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT FRI APR 22 2005
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA
TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA
THIS INCLUDES THE CITY OF DADEVILLE
* UNTIL 415 PM CDT
* AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR ECLECTIC...OR
ABOUT 14 MILES NORTHEAST OF WETUMPKA...AND MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KENT BY 335 PM CDT
7 MILES NORTH OF TALLASSEE BY 340 PM CDT
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3252 8620 3275 8620 3275 8601 3287 8598
3307 8560 3274 8560 3272 8567 3269 8571
3263 8570 3259 8574 3258 8581 3251 8581
$$1 follow-up statement
000
WWUS54 KBMX 222108
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
408 PM CDT FRI APR 22 2005
ALC051-123-222118-
/O.CAN.KBMX.SV.W.0251.000000T0000Z-050422T2115Z/
ELMORE AL-TALLAPOOSA AL-
408 PM CDT FRI APR 22 2005
...THE SEVERE THUNDERSTORM WARNING FOR TALLAPOOSA AND NORTHEASTERN
ELMORE COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR ALABAMA.
LAT...LON 3252 8620 3275 8620 3275 8601 3287 8598
3307 8560 3274 8560 3272 8567 3269 8571
3263 8570 3259 8574 3258 8581 3251 8581
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 4:30 AM CDT, 10 hours 59 minutes earlier.
Area forecast discussion, Apr 22, 4:30 AM CDT, 10 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 430 AM CDT FRI APR 22 2005 .SHORT TERM...(TODAY AND TONIGHT) HELLO WEATHER FANS. LOOKING LIKE TODAY IS GOING TO BE ONE OF THOSE DAYS. ALREADY SEEING SOME ISOLATED STORMS FIRING ON OLD BOUNDARIES THIS MORNING. EXPECTING THAT TREND TO CONTINUE THROUGHOUT THE DAY...WITH HAIL BEING THE MAIN THREAT WITH THE DISORGANIZED STORMS. BY EARLY AFTERNOON...EVERY KIND OF SEVERE WX INDICES THAT YOU WOULD WANT WILL BE IN PLACE...SETTING THE STAGE FOR A SQUALL LINE THAT WILL TO BEGIN TO CROSS THE CWA MID TO LATE THIS AFTERNOON. WERE LOOKING FOR LONG LIVED BOW-ECHOS (DERECHO?) ON THE NORTH END OF THE CWA...WHILE THE SOUTH END SHOULD SEE NOT AS LONG LIVED BOWS...HAIL AND LITTLE MORE OF A THREAT OF ISOLATED TORNADOES. OF COURSE ISOLATED TORNADOES ARE POSSIBLE ANYWHERE WITHIN THE CWA WITH THIS LINE. THANKS TO HUN...FFC...AND MOB FOR COORDINATION THIS MORNING. JONES/90 (SATURDAY THROUGH MONDAY) LOOKS LIKE IT WILL BE TIME TO FLIP THE SWITCH FROM COOL TO HEAT ON THE THERMOSTAT AGAIN. AS THE LOW DEEPENS AND NORTHERLY FLOW INTENSIFIES ON THE BACKSIDE OF THE LOW...UNSEASONABLY COOL AIR WILL SPREAD ACROSS THE AREA SATURDAY. ALTHOUGH TEMPS WILL BE WARM...BREEZY NORTH WINDS WILL KEEP IT FEELING A BIT COOLER. WITH CLOUDS GRADUALLY CLEAR THROUGH THE DAY...SATURDAY LOOKS TO BE ONE OF THOSE WIND BURN/SUN BURN DAYS AT THE BALL FIELD. OTHERWISE... THE MAIN ISSUE IN THIS PERIOD WILL BE OVERNIGHT TEMPERATURES... DIPPING INTO THE 30S BOTH NIGHTS. NOT TOO CONCERNED SATURDAY NIGHT WITH WINDS STAYING UP...BUT SUNDAY NIGHT...WINDS SHOULD GO LIGHT TO CALM...AND I WOULD NOT BE SURPRISED TO HEAR OF ISOLATED FROST IN THE NORMALLY COLDER LOCATIONS NORTH AND EAST OF BIRMINGHAM. STAYED A TOUCH BELOW GUIDANCE ON HIGHS...AND ABOVE GUIDANCE ON THE LOWS...FOR NOW. .LONG TERM...(TUESDAY THROUGH THURSDAY) STILL IN THE PROCESS OF WORKING OUT THE DETAILS OF THE EXTENDED FORECAST...BUT GENERALLY SPEAKING...LOOKS LAST NIGHT/S ZONAL FLOW COULD BE WRINKLED A BIT BY A SPOKE ROTATING AROUND THE UPPER LOW. FORECAST WILL NEED SOME ADJUSTMENT...BUT MAIN FOCUS THIS PACKAGE IS IN THE SHORT TERM. DE BLOCK/81 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 79 51 60 35 / 70 90 20 0 ANNISTON 80 53 61 35 / 60 90 20 0 BIRMINGHAM 80 51 60 35 / 80 80 20 0 TUSCALOOSA 81 52 63 37 / 80 70 10 0 CALERA 81 52 61 36 / 80 80 10 0 AUBURN 81 59 64 39 / 40 90 10 0 MONTGOMERY 82 58 66 39 / 40 90 10 0 TROY 82 60 67 37 / 40 90 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 22, 1:33 PM CDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 133 PM CDT FRI APR 22 2005 ALZ011>015-017>050-230200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 133 PM CDT FRI APR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...(THIS AFTERNOON AND TONIGHT). THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS THE REGION ...SOME REACHING SEVERE LIMITS...WITH LARGE HAIL AS THE MAIN THREAT. THE BEST CHANCE OF SEVERE STORMS WILL BE SOUTH OF INTERSTATE 20. ISOLATED TORNADOES ARE POSSIBLE. IN ADDITION TO THE POSSIBILITY OF SEVERE WEATHER...HEAVY RAINFALL COULD RESULT IN BRIEF FLASH FLOODING. MANY LOCATIONS COULD RECEIVE ONE TO TWO INCHES OF RAINFALL WITH THIS SYSTEM. .DAYS TWO THROUGH SEVEN...(SATURDAY THROUGH WEDNESDAY). A STRONG COLD WILL PUSH THROUGH ALABAMA ON SATURDAY AND PRODUCE BRISK NORTHWEST WINDS OF 20 TO 30 MPH. SPECIAL PRECAUTIONS SHOULD BE TAKEN ON AREA LAKES AND WATERWAYS. THE NEXT STORM SYSTEM WILL AFFECT CENTRAL ALABAMA ON TUESDAY. SOUTHERLY FLOW WILL BRING UNSTABLE AIR INTO THE AREA...AND STRONG THUNDERSTORMS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL BE REQUIRED THIS AFTERNOON AND EVENING..
In the hours before
Special weather statement, Apr 22, 11:46 AM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1146 AM CDT FRI APR 22 2005 ALZ021-027-028-221715- CLAY-CLEBURNE-TALLADEGA- 1146 AM CDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CLAY...TALLADEGA AND CLEBURNE COUNTIES UNTIL 1215 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 1145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM CHEAHA STATE PARK TO 8 MILES NORTH OF SYLACAUGA...MOVING EAST AT 30 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR SYLACAUGA...CHEAHA STATE PARK...PYRITON...HEFLIN...DELTA... MILLERVILLE...LINEVILLE AND ASHLAND THROUGH 1215 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE DIME SIZE...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Local storm report, Apr 22, 11:50 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1150 AM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HAIL PINSON 33.68N 86.66W
04/22/2005 0.25 INCH JEFFERSON AL EMERGENCY MNGR
PEA SIZED HAIL IN THE PINSON/MORRIS AREA REPORTED BY
PUBLIC
1045 AM HAIL SUMITON 33.75N 87.05W
04/22/2005 0.50 INCH WALKER AL STORM CHASER
DIME SIZED HAIL IN SUMITON.
1104 AM HAIL FULTONDALE 33.62N 86.80W
04/22/2005 0.25 INCH JEFFERSON AL STORM CHASER
PEA SIZED HAIL IN FULTONDALE.
1105 AM HAIL OHATCHEE 33.78N 86.02W
04/22/2005 1.00 INCH CALHOUN AL EMERGENCY MNGR
QUARTER SIZED HAIL NEAR OHATCHEE.
1110 AM HAIL NE BIRMINGHAM 33.53N 86.80W
04/22/2005 0.50 INCH JEFFERSON AL CO-OP OBSERVER
OFFICIAL AIRPORT OBSERVER REPORTED MARBLE SIZED HAIL.
1120 AM HAIL LINCOLN 33.60N 86.14W
04/22/2005 1.00 INCH TALLADEGA AL STORM CHASER
SPOTTER REPORTED QUARTER SIZED HAIL IN LINCOLN.
1139 AM TSTM WND DMG LINCOLN 33.60N 86.14W
04/22/2005 TALLADEGA AL EMERGENCY MNGR
TREES DOWN NEAR LINCOLN.
&&
KSUMRALLSpecial weather statement, Apr 22, 12:17 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1217 PM CDT FRI APR 22 2005 ALZ027-028-221745- CLAY-TALLADEGA- 1217 PM CDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CLAY AND TALLADEGA COUNTIES UNTIL 1245 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND WINDS OF 35 TO 45 MPH ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM LINEVILLE TO 6 MILES SOUTHWEST OF WINTERBORO...MOVING EAST AT 30 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR WINTERBORO...SYLACAUGA...PYRITON...LINEVILLE...MILLERVILLE AND ASHLAND THROUGH 1245 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
Special weather statement, Apr 22, 12:52 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1252 PM CDT FRI APR 22 2005 ALZ029-038-221815- CHAMBERS-RANDOLPH- 1252 PM CDT FRI APR 22 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHAMBERS AND RANDOLPH COUNTIES UNTIL 115 PM CDT... ...FREQUENT CLOUD TO GROUND LIGHTNING AND WINDS 35 TO 45 MILES PER HOUR ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 1246 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER WADLEY...MOVING EAST AT 30 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND NEAR WADLEY...MILLTOWN... ROANOKE...FIVE POINTS AND STROUD THROUGH 115 PM CDT. THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS.
Local storm report, Apr 22, 1:35 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
135 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM HAIL CALERA 33.10N 86.75W
04/22/2005 0.25 INCH SHELBY AL NWS EMPLOYEE
PEA SIZE HAIL AT NWS OFFICE.
&&
JSMITHLocal storm report, Apr 22, 3:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 PM CDT FRI APR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL DUNCANVILLE 33.06N 87.41W
04/22/2005 0.88 INCH TUSCALOOSA AL STORM CHASER
PUBLIC REPORTED NICKEL SIZE HAIL IN THE CITY OF
DUNCANVILLE.
0104 PM HAIL BESSEMER 33.38N 86.96W
04/22/2005 0.88 INCH JEFFERSON AL EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED AT VISIONLAND AMUSEMENT PARK.
0112 PM HAIL HOOVER 33.38N 86.82W
04/22/2005 0.50 INCH JEFFERSON AL EMERGENCY MNGR
DIME SIZE HAIL REPORTED IN THE BLUFF PARK AREA.
0125 PM HAIL BRENT 32.94N 87.18W
04/22/2005 0.50 INCH BIBB AL STORM CHASER
PUBLIC REPORTED DIME SIZE HAIL IN BRENT.
0126 PM HAIL ALABASTER 33.23N 86.82W
04/22/2005 0.88 INCH SHELBY AL NWS EMPLOYEE
NICKEL SIZE HAIL REPORTED IN ALABASTER.
0127 PM HAIL CENTREVILLE 32.96N 87.13W
04/22/2005 0.75 INCH BIBB AL STORM CHASER
PUBLIC REPORTED PENNY SIZE HAIL IN CENTREVILLE.
0129 PM HAIL 4 SW ALABASTER 33.19N 86.87W
04/22/2005 0.50 INCH SHELBY AL STORM CHASER
PUBLIC REPORTED ONE HALF INCH HAIL IN THE BRANTLEYVILLE
COMMUNITY.
0135 PM HAIL 8 WNW NEWBERN 32.64N 87.66W
04/22/2005 1.75 INCH HALE AL EMERGENCY MNGR
GOLF BALL SIZE HAIL REPORTED IN THE CEDARVILLE COMMUNITY.
0200 PM HAIL NEWBERN 32.59N 87.54W
04/22/2005 1.00 INCH HALE AL STORM CHASER
PUBLIC REPORTED QUARTER SIZE HAIL IN NEWBERN.
0202 PM HAIL CHILDERSBURG 33.28N 86.35W
04/22/2005 1.00 INCH TALLADEGA AL EMERGENCY MNGR
QUARTER SIZE HAIL IN THE CHILDERSBURG AREA.
0215 PM HAIL SYLACAUGA 33.18N 86.26W
04/22/2005 0.50 INCH TALLADEGA AL EMERGENCY MNGR
DIME SIZE HAIL REPORTED AT THE SYLACAUGA AIRPORT.
0231 PM HAIL 1 E CLANTON 32.84N 86.61W
04/22/2005 0.88 INCH CHILTON AL STORM CHASER
PUBLIC REPORTED NICKEL SIZE HAIL ONE MILE EAST OF
CLANTON.
0239 PM HAIL VERBENA 32.75N 86.51W
04/22/2005 0.88 INCH CHILTON AL STORM CHASER
PUBLIC REPORTED NICKEL HAIL IN THE SOUTHEASTERN PORTION
OF CHILTON COUNTY.
0241 PM HAIL 1 WSW CLANTON 32.83N 86.64W
04/22/2005 1.00 INCH CHILTON AL STORM CHASER
QUARTER SIZE HAIL REPORTED BY TRAINED SPOTTER JUST
OUTSIDE OF CLANTON.
0249 PM HAIL 2 SW CLANTON 32.82N 86.65W
04/22/2005 1.00 INCH CHILTON AL STORM CHASER
PUBLIC REPORTED QUARTER SIZE HAIL 2 MILES SOUTHWEST OF
THE CITY OF CLANTON.
&&
JSMITHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:17 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 43 min |
| Apr 21, 7:25 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 51 min |
| Apr 21, 7:25 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 35 min |
| Apr 21, 7:32 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 28 min |
| Apr 21, 7:35 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 25 min |
| Apr 21, 7:57 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 33 min |
| Apr 21, 8:15 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 45 min |
| Apr 21, 8:19 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 41 min |
| Apr 21, 9:14 PM CDT | Severe Thunderstorm Warning | BMX | Marengo, Perry | 31 min |
| Apr 21, 10:08 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 52 min |
| Apr 22, 4:39 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 36 min |
| Apr 22, 5:14 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 16 min |
| Apr 22, 8:50 AM CDT | Severe Thunderstorm Warning | BMX | Fayette | 25 min |
| Apr 22, 9:04 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 26 min |
| Apr 22, 9:26 AM CDT | Severe Thunderstorm Warning | BMX | Walker | 34 min |
| Apr 22, 11:04 AM CDT | Severe Thunderstorm Warning | BMX | Randolph | 26 min |
| Apr 22, 11:09 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 21 min |
| Apr 22, 11:22 AM CDT | Severe Thunderstorm Warning | BMX | Talladega | 23 min |
| Apr 22, 12:12 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 33 min |
| Apr 22, 12:34 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 26 min |
| Apr 22, 12:39 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 66 min |
| Apr 22, 12:39 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 36 min |
| Apr 22, 12:44 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 46 min |
| Apr 22, 1:00 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 60 min |
| Apr 22, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 25 min |
| Apr 22, 1:13 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale | 62 min |
| Apr 22, 1:42 PM CDT | Severe Thunderstorm Warning | BMX | Bibb | 18 min |
| Apr 22, 1:45 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 60 min |
| Apr 22, 1:50 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 40 min |
| Apr 22, 1:53 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Talladega | 37 min |
| Apr 22, 2:18 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 42 min |
| Apr 22, 2:19 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 56 min |
| Apr 22, 2:29 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Talladega | 31 min |
| Apr 22, 2:39 PM CDT | Severe Thunderstorm Warning | BMX | Tallapoosa | 51 min |
| Apr 22, 2:45 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 45 min |
| Apr 22, 2:46 PM CDT | Severe Thunderstorm Warning | BMX | Chilton | 14 min |
| Apr 22, 2:50 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 25 min |
| Apr 22, 2:59 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 46 min |
| Apr 22, 3:00 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 30 min |
| Apr 22, 3:02 PM CDT | Severe Thunderstorm Warning | BMX | Hale | 28 min |
| Apr 22, 3:13 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 47 min |
| Apr 22, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 42 min |
| Apr 22, 3:18 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 57 min |
| Apr 22, 3:23 PM CDT | Tornado Warning | BMX | Autauga, Lowndes | 52 min |
| Apr 22, 3:53 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon | 67 min |
| Apr 22, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 47 min |
| Apr 22, 4:02 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 43 min |
| Apr 22, 4:18 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 57 min |
| Apr 22, 4:20 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 55 min |
| Apr 22, 4:30 PM CDT | Tornado Warning | BMX | Montgomery | 45 min |
| Apr 22, 4:31 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 29 min |
| Apr 22, 4:43 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 47 min |
| Apr 22, 4:44 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 61 min |
| Apr 22, 4:52 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 23 min |
| Apr 22, 5:01 PM CDT | Severe Thunderstorm Warning | BMX | Greene | 44 min |
| Apr 22, 5:02 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 43 min |
| Apr 22, 5:07 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 38 min |
| Apr 22, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 52 min |
| Apr 22, 5:13 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 47 min |
| Apr 22, 5:15 PM CDT | Severe Thunderstorm Warning | BMX | Russell | 15 min |
| Apr 22, 5:23 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun | 37 min |
| Apr 22, 5:25 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 50 min |
| Apr 22, 5:38 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 52 min |
| Apr 22, 5:39 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 51 min |
| Apr 22, 5:41 PM CDT | Severe Thunderstorm Warning | BMX | Cleburne | 49 min |
| Apr 22, 5:41 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 49 min |
| Apr 22, 5:43 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Talladega | 47 min |
| Apr 22, 5:49 PM CDT | Severe Thunderstorm Warning | BMX | Bullock | 26 min |
| Apr 22, 5:52 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 38 min |
| Apr 22, 6:00 PM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 30 min |
| Apr 22, 6:05 PM CDT | Severe Thunderstorm Warning | BMX | Greene | 40 min |
| Apr 22, 6:25 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 50 min |
| Apr 22, 6:29 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 46 min |
| Apr 22, 6:30 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 30 min |
| Apr 22, 6:33 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 42 min |
| Apr 22, 6:33 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 27 min |
| Apr 22, 6:44 PM CDT | Severe Thunderstorm Warning | BMX | Perry | 16 min |
| Apr 22, 6:54 PM CDT | Tornado Warning | BMX | Cherokee | 36 min |
| Apr 22, 6:58 PM CDT | Severe Thunderstorm Warning | BMX | Dallas | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.